# SDR CALA2024121603090

- Difficulty date: December 9, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 69,775 hours, 31,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133032200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD CONTINUITY FITTING HAS CRACK INDICATION APPROX .40 0 INCH FROM CTR POST.  REMOVED AND REPLACED LH AND RH CONTINUITY FITTINGS IAW AIRBUS DWGS R53112919 REV K AN D R53113426 REV F AS DIRECTED BY EA 5310-0765 REV B OPS 004.
